Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 4, Pages 818–822 (Mi tvp2469)  

Short Communications

On Conditions of Extinction for the State-Dependent Branching Processes in a Random Environment

T. K. Fakhrutdinova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study conditions of extinction of the state-dependent branching processes in a random environment, based on applying the Kersting criterion for growth models to the logarithm of the branching process.

Keywords: branching process, state dependency, random environment, inequalities for the moments of sums of random variables.

DOI: https://doi.org/10.4213/tvp2469

Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:4, 711–716

Bibliographic databases:

Received: 01.02.2008
Revised: 26.06.2008

Citation: T. K. Fakhrutdinova, “On Conditions of Extinction for the State-Dependent Branching Processes in a Random Environment”, Teor. Veroyatnost. i Primenen., 53:4 (2008), 818–822; Theory Probab. Appl., 53:4 (2009), 711–716

Citation in format AMSBIB
\Bibitem{Fak08}
\by T.~K.~Fakhrutdinova
\paper On Conditions of Extinction for the State-Dependent Branching Processes in a Random Environment
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 4
\pages 818--822
\mathnet{http://mi.mathnet.ru/tvp2469}
\crossref{https://doi.org/10.4213/tvp2469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766148}
\zmath{https://zbmath.org/?q=an:1192.60111}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 4
\pages 711--716
\crossref{https://doi.org/10.1137/S0040585X97983948}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273141700011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73549125230}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2469
  • https://doi.org/10.4213/tvp2469
  • http://mi.mathnet.ru/eng/tvp/v53/i4/p818

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:166
    Full text:90
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021